# SDR MALA964814

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Emerg Exit
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3152 - DURING PRE-FLIGHT INSPECTION IN DTW, CREW NOTED THE COCKPIT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE LIGHT.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
